MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); ABUTMENT SCREW

BIOMET 3I CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); ABUTMENT SCREW
Model Number ILPC442U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Patient id not provided.Patient weight not provided.
 
Event or Problem Description
It was reported that the abutment screw was found loose at the site.Upon investigation it was actually fractured and was removed and replaced.
 
Event or Problem Description
Per investigation results the abutment is not fractured but the retaining screw.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Per investigation findings the abutment reported as a fractured is not fractured.An additional retaining screw was found fractured.This event is therefore no longer reportable , no additional reports would be submitted.

Brand Name
CERTAIN¿ LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
ABUTMENT SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15634018
Report Number0001038806-2022-01582
Device Sequence Number5873276
Product Code DZE
UDI-Device Identifier00844868021063
UDI-Public(01)00844868021063(17)240925(10)2019090819
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/25/2024
Device Model NumberILPC442U
Device Catalogue NumberILPC442U
Device Lot Number2019090819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexMale